# SDR CALA2023042401220

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737-8
- Aircraft serial: 28801
- Aircraft time: 70,453 hours, 26,691 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery Pack
- Part number: D71701100
- Part serial: 156416
- Condition: No Test
- Location: M1695
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER PACK, M1695, FAILS EMERGENCY LIGHTING FUNTIONAL CHECK. BATTERY DISCHAGES IN LESS THAN 6 MIN (REF, AAR NR, S/N 99 965663)
